# SDR SWAA2023112819218

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BHD LH LOWER SUPPORT ANGLE AT BS 500H+21; WL 156; LBL 24.5<[01] REMOVED AND REPLACED NEW FCB AFT BULKHEAD LH SUPPORT ANGLE BS 500H BETWEEN STR 21L TO STR 25L IAW SRM 51-40-02 AND DWG 143A7902;[02] REMOVED AND REPLACED NEW FCB AFT BULKHEAD LH SUPPORT ANGLE BS 500H BETWEEN STR 21L TO STR 25L IAW SRM 51-40-02 AND DWG 143A7902; DWG 143A9481;[03] VERIFIED STEP 3 COMPLETE.;[04] VERIFIED ALL STEPS COMPLETE; MEASUREMENT TABLE; CARD COMPLETE.
